MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM TAB BREAKER, BODY; MISC ORTHO SURGICAL INSTR

MEDOS INTERNATIONAL SàRL CH EXPEDIUM TAB BREAKER, BODY; MISC ORTHO SURGICAL INSTR
Model Number 299704310
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020 the patient underwent for a vertebral fusion treating pelvic fracture surgery.During the surgery, when tightening the tab breaker discovered that there was a tab remnant left in the tab breaker.No product defect was reported.The procedure was completed successfully without delay reported.The patient outcome was unknown.This complaint involves 1 device.This report is for (1) expedium tab breaker, body.This is report 1 of 1 for (b)(4).

Brand Name
EXPEDIUM TAB BREAKER, BODY
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10899357
Report Number1526439-2020-02288
Device Sequence Number2671388
Product Code LXH
UDI-Device Identifier10705034467375
UDI-Public10705034467375
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number299704310
Device Catalogue Number299704310
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/25/2020
Patient Sequence Number1